# SDR DALA2020022601447

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 72,280 hours, 53,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE ESCAPE SLIDE PRESSURE GAUGE DAMAGED DURING SVC CK. &R TAILCONE ESCAPE SLIDE IAW W/C # 2561-4001. C/W RII PER W/C 2561-4001. SLIDE, ASSEMBLY OFF 88-2561-9-0006 S/N 01564. (LP6206906)
